Order Article Reprints
Journal: Materials, 2022
Volume: 15
Number: 747
Article:
Mathematical Simulation of Casson MHD Flow through a Permeable Moving Wedge with Nonlinear Chemical Reaction and Nonlinear Thermal Radiation
Authors:
by
Zeeshan Khan, Haroon Ur Rasheed, Ilyas Khan, Hanaa Abu-Zinadah and Maha A. Aldahlan
Link:
https://www.mdpi.com/1996-1944/15/3/747
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.